# SDR DALA2017071705612

- Difficulty date: July 16, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 40,674 hours, 26,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STA 130-150, X=-55.  REPLACED IAW SRM 515-10-01, 53-10-01 AND 51-10-05 AND DWG 9936533.
